# SDR ASOA2014111711675

- Difficulty date: October 23, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,681 hours, 11,214 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 743-763
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED  BS 743 - 763.   FOUND TO BE OUT OF LIMITS IAW GREO 670-53-00-013.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM TASK 53-00-49-000-801, SRM 51-40-11-001-001-A01 AND GREO 670-53-00-343, REV G.
